# SDR UPS01236733

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT MLG ACT BEAM SUPPORT PANEL. FWD STIFFENER CRACKED AT INBD HINGE. REPAIRED CRACKED STIFFENER RT MLG ACT BEAM SUPPORT PANEL PER B727 SRM 51-40-3
